oh my

Discussion in 'General Parenting' started by Jena, Feb 2, 2008.

  1. Jena

    Jena New Member

    well hmmm let me begin by saying ever see the movie "what about bob" where the guy (therapist) tries to go on vacation and Bob the patient follows him everywhere..??

    hello that's me this week the new pyshciatrist is out, therapist isnt' until monday i could sit on here and post all day and night.....LOL

    so i enjoyed watchiing the little one twirl about last night..........no medication's 6 days now that was fun she was cute it was sweet. today is very different..........LOL.........

    already having to use last nites cool moments to get thru today. she is argumentative, nasty, has yelled several times mean to sister, following me around since i well she opened her eyes this morning i'msleeping and she's talking to me like i'm in the middle of a conversation. freaked out about time, what time are we going here what's comign next what time is that thsi and the other thing, brought them to dentist she almost flipped in chair then she said how much longer will we be here while older one was getting checked out probably about ten times.

    defiant covering ears i speak she covers ears angry pushy obsessive..........yet shes still trying to harnass it she's drawing away as shes nasty to all of us..........LOL.(ok gotta laugh) if you cna't laugh we'd all cry......

    it's only 1 i have alot more horus of this to go. i think i can i think i can i think i can. my ex is messing around with my support checks again love him.......:) so i'm broke can't take her anywhere unfortunately spent all cash at dentist.

    maybe we could paint hte house together?? LOL.........run ten miles???? build a house??? ok clearly i have a sick sense of humor.

    happy saturday to all

    :)
     
  2. jannie

    jannie trying to survive....

    Sorry she's having such a rough day...It sounds like she has been up and down. I am aware that you have spent the last two weeks or so weaning off of abilify....but I don't remember reading why you stopped this medication. What were the negative side effects from abilify? Also, what was her highest dosage?
     
  3. Jena

    Jena New Member

    hi
    we stopped the medication because the dr felt it wasn't doign it's job after almost 2 mos. her anxiety was thru roof. it seemed as though the sleeping patterns and mania ceased and calmed yet the anxiety went too high up. that's when he decided he wasn't comfortable with the diagnosis of BiPolar (BP) and anxiety disorder and Obsessive Compulsive Disorder (OCD). i've tried several BiPolar (BP) antipyshcotic medications and none have done the job teh way their supposed to.

    she was only on 5mg we started at 2 then upped it 4th day into it. this is the point where the pysch said to me i think she needs a full pysch evaluation. we're gong on 2/27 - 2/30 at columbia in new york city. we're staying at a hotel in jersey will take the shuttle daily to hospital for testing.

    so we just have to get thru until then. she's been up and down all day. took her to my best friends today our kids played it was great she was very well behaved for most part until she spotted doll we had given that was originally my daugther's she didn't want it. she began crying it got so bad we had to leave she would'nt stop.

    what had happened was she was on all sorts of diff medications on seroquel and chlondine at night for 5 mos worked well then suddenly huge weight gain and rash old pyshc pulled her off, then i said ok i'm going to try it natural now and see what happens. no drugs special diet strict routine she flourished amazingly so socially adn all it lasted for about 3 mos. then suddenly with no warning she began failing school needy clingy insecure paranoid self conscious a mess generally speaking anxiety ridden school said she needed an immediate evaluation. so we went to new pysch who diagnosed her with BiPolar (BP) and anxiety disorder and Obsessive Compulsive Disorder (OCD).

    round and round we go.............:)

    jen
     
  4. Jena

    Jena New Member

    sorry school said immediate intervention. that's what kills me about it she did great for 3 mos with no medications and then suddenly without warning it all changed completely and totally. i've heard that's how BiPolar (BP) is though a constant merry go round that confuses everyone in it's path. she tends to have mixed states can go up and down thru course of day, happy sad etc.
     
Loading...